answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2011-07-08 13:37:10
2011-07-08 13:37:10

Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up Birth Control method for the first seven days.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Hi, You can stop your period from arriving by continuing to take the active birth control pills.


Yes, if you start the birth control pill for the first time before your period, your period will come later. It usually comes during the last week of the cycle.


No, it will just change the days your period is on.


Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.


Yes, it can make your period late. You should expect it according to the type of birth control you're using. If you're not sure when, call the prescriber to ask for information specific to your situation.


No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.


I'm not sure what you mean by "ruin" your period cycle. If you start most forms of hormonal birth control the day before your period, that period may be lighter or shorter, or absent, and your next episode of bleeding is likely to come in about 3 1/2 weeks.


Yes, If you are just beginning birth control or starting a new birth control it can cause a period to be early or a little late


Depends. If you just got your birth control and you have never had it before.. What you do is take it the Sunday after your period. For example. You started on a Monday. You ended on a Thursday. You take your birth control that Sunday. If you have taken birth control before.. Yes, you take it. Whether you are on or off.


Starting hormonal birth control may cause an immediate effect on your period. Over time, the birth control pill lightens menstrual bleeding.


Answering "If im starting to take your new birth control pills and your period comes on the 14 but you started taken them on the 12 will that stop your period?"


Some women will have unscheduled and unexpected bleeding when starting the birth control pill.


Starting the birth control pill will not cause an earlier period. It will delay your period. Talk to your health care provider or pharmacist to clarify what you should do next.


If you've never had your period before there is no way but waiting. If you've had it before the only way to control is it my taking birth control pills.


You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.


To prevent weight gain on birth control, don't change how much you eat or exercise. If you were gaining weight before starting birth control, you'll probably continue to gain weight after starting birth control.


Yes it can result in stopping your period but don't worry as this is perfectly normal.


Yes you should be on birth control if you are having sex. You can get pregnant before, after and during your period!!!! If you aren't on the pill, be safe, use a condom!!!


Birth control affects people differently. Your body does not get used to the pill right away, so you could still have you period that week. It can take a few months for your body to fully get used to birth control.


A period cannot be 'not real,' if it is occurring, it is a period. However I would imagine a good gynecologist would first try to ascertain why this someone hasn't been having periods before prescribing birth control pills.


Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.


It depends on if you had sex before you started your birth control pills. Some pills may make your cycle stop, it's not uncommon. You are supposed to use another method of contraceptive during the first couple weeks of starting birth control. NO IT JUST MEANS THE PILLS ARE WORKING.


After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.


if your not having your period you probably are pregnant already


You can start your birth control the Sunday after your period.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.